# SDR USAA010844

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Location: Bs 807
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME WITH HOLE .375 INCH, BS 807, AT TIE CLIP FOR STRINGER 27R.  INSTALLED DOUBLER PER SRM 51-70-11.  (M)
